Correction to: Identities behind some congruences for r-Bell and derangement polynomials

The Original Article is available

Correction to: G. Serafin Res. Number Theory (2020) 6:39 https://doi.org/10.1007/s40993-020-00216-y

In the original article there were capitalization errors in two of the references. The corrected references follow:

References

  1. [16]

    Mu, Q.: A new proof of the Sun-Zagier congruence. Nanjing Univ. J. Math. Biquarterly 35(1), 39–43 (2018)

    MATH  Google Scholar 

  2. [18]

    Sun, Z.W.: A new extension of the Sun-Zagier result involving Bell numbers and derangement numbers. arxiv:2006.16089 (2020)

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Grzegorz Serafin.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Serafin, G. Correction to: Identities behind some congruences for r-Bell and derangement polynomials. Res. number theory 6, 42 (2020). https://doi.org/10.1007/s40993-020-00221-1

Download citation